3 results for s-convex functions.

Parameters for your search query:
Keyword    s-convex functions

Open AccessArticle
Export: RIS | BibTeX | EndNote
Some New Integral Inequalities for Functions Whose Derivatives of Absolute Values Are s-Convex
Turkish Journal of Analysis and Number Theory. 2019, 7(3), 70-76. DOI: 10.12691/tjant-7-3-3
Pub. Date: May 26, 2019Views: 957Downloads: 682
Open AccessArticle
Export: RIS | BibTeX | EndNote
Fractional Integral Inequalities via s-Convex Functions
Turkish Journal of Analysis and Number Theory. 2017, 5(1), 18-22. DOI: 10.12691/tjant-5-1-4
Pub. Date: January 05, 2017Views: 6408Downloads: 4544
Open AccessArticle
Export: RIS | BibTeX | EndNote
Hermite-Hadamard Type Inequalities for s-Convex Stochastic Processes in the Second Sense
Turkish Journal of Analysis and Number Theory. 2014, 2(6), 202-207. DOI: 10.12691/tjant-2-6-3
Pub. Date: November 30, 2014Views: 9010Downloads: 5440Citations: 8
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects


Journals

Article Types